# SDR R7M015934349

- Difficulty date: September 16, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N31DP
- Make and model: Lear 35LEAR
- Aircraft serial: 062
- Engine: Garrtt TFE731*
- System (JASC): 3400 · Navigation System
- Part: Mount
- Condition: Broken
- Location: Magnetometer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETOMETER MOUNTS (ELASTOMERIC) BROKEN WHICH MAY HAVE CAUSED BAD DATA TO BE SENT TO THE PRIMARY FLIGHT GENERATOR WHICH CAUSED A MISALIGNMENT WITH NUMBER TWO AHRU.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
